Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 376421, 18 pages
http://dx.doi.org/10.1155/2012/376421
Research Article

The Meir-Keeler Type for Solving Variational Inequalities and Fixed Points of Nonexpansive Semigroups in Banach Spaces

1Department of Mathematics and Statistics, Faculty of Science and Agricultural Technology, Rajamangala University of Technology Lanna Tak, Tak 63000, Thailand
2Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), Bang Mod, Thrung Khru, Bangkok 10140, Thailand

Received 7 June 2012; Revised 19 August 2012; Accepted 27 August 2012

Academic Editor: Juan Torregrosa

Copyright © 2012 Phayap Katchang and Poom Kumam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Phayap Katchang and Poom Kumam, “The Meir-Keeler Type for Solving Variational Inequalities and Fixed Points of Nonexpansive Semigroups in Banach Spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 376421, 18 pages, 2012. https://doi.org/10.1155/2012/376421.